# SDR AALA202403042154

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 34,427 hours, 6,984 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Detached
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY H (BUSINESS CLASS) DOOR GETS STUCK. MAINTENANCE REINSTALLED LAVATORY DOOR SNUBBER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
